Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2015, Volume 7, Issue 4, Pages 146–154 (Mi ufa309)  

This article is cited in 3 scientific papers (total in 3 papers)

The problem on the minimal type of entire functions of order $\rho\in(0,1)$ with positive zeroes of prescribed densities and step

O. V. Sherstyukova

Moscow State Pedagogical University, Moscow, Russia

Abstract: We consider the problem on the least possible type of entire functions of order $\rho\in(0,1)$, whose zeroes lie on a ray and have prescribed densities and step. We prove the exactness of the estimate obtained previously by the author for the type of these functions. We provide a detailed justification for the construction of the extremal entire function in this problem.

Keywords: type of an entire function, upper, lower densities and step of sequence of zeroes, extremal problem.

Full text: PDF file (447 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2015, 7:4, 140–148 (PDF, 318 kB); https://doi.org/10.13108/2015-7-4-140

Bibliographic databases:

UDC: 517.547.22
MSC: 30D15
Received: 01.10.2015

Citation: O. V. Sherstyukova, “The problem on the minimal type of entire functions of order $\rho\in(0,1)$ with positive zeroes of prescribed densities and step”, Ufimsk. Mat. Zh., 7:4 (2015), 146–154; Ufa Math. J., 7:4 (2015), 140–148

Citation in format AMSBIB
\Bibitem{She15}
\by O.~V.~Sherstyukova
\paper The problem on the minimal type of entire functions of order $\rho\in(0,1)$ with positive zeroes of prescribed densities and step
\jour Ufimsk. Mat. Zh.
\yr 2015
\vol 7
\issue 4
\pages 146--154
\mathnet{http://mi.mathnet.ru/ufa309}
\elib{https://elibrary.ru/item.asp?id=25282437}
\transl
\jour Ufa Math. J.
\yr 2015
\vol 7
\issue 4
\pages 140--148
\crossref{https://doi.org/10.13108/2015-7-4-140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416602900012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959042923}


Linking options:
  • http://mi.mathnet.ru/eng/ufa309
  • http://mi.mathnet.ru/eng/ufa/v7/i4/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Braichev, V. B. Sherstyukov, “Tochnye otsenki asimptoticheskikh kharakteristik rosta tselykh funktsii s nulyami na zadannykh mnozhestvakh”, Fundament. i prikl. matem., 22:1 (2018), 51–97  mathnet
    2. V. B. Sherstyukov, “Asimptoticheskie svoistva tselykh funktsii s zadannym zakonom raspredeleniya kornei”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 104–129  mathnet  mathscinet
    3. G. G. Braichev, “On the Lower Indicator of an Entire Function with Roots of Zero Lower Density Lying on a Ray”, Math. Notes, 107:6 (2020), 877–889  mathnet  crossref  crossref  mathscinet  isi  elib
  • Уфимский математический журнал
    Number of views:
    This page:130
    Full text:50
    References:58

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022